Approximately $C^*$-inner product preserving mappings
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 157-167
Printed March 1, 2008
Jacek Chmieli\'nski and Mohammad Sal Moslehian
Pedagogical University of Cracow and Ferdowsi University of Mashhad
Abstract : A mapping $f: {\mathcal M} \to {\mathcal N}$ between Hilbert $C^*$-modules approximately preserves the inner product if \[\|\langle f(x), f(y)\rangle - \langle x, y\rangle \| \leq \varphi(x, y)\] for an appropriate control function $\varphi(x,y)$ and all $x, y \in {\mathcal M}$. In this paper, we extend some results concerning the stability of the orthogonality equation to the framework of Hilbert $C^*$-modules on more general restricted domains. In particular, we investigate some asymptotic behavior and the Hyers--Ulam--Rassias stability of the orthogonality equation.
Keywords : Hilbert $C^*$-module, Hyers--Ulam--Rassias stability, superstability, orthogonality equation, asymptotic behavior
MSC numbers : Primary 39B52; Secondary 46L08, 39B82, 46B99, 17A40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd